# SDR 2000UALA00063

- Difficulty date: February 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 32,738 hours, 12,343 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUSELAGE DAMAGE.  *S/D*  IMPACTED BY SERVICE TRUCK DURING TRUCK POSITIONING.  DAMAGE REPAIRED WITH EXTERNAL DOUBLER .063 INCH THICK FROM APPROX BS 1596 TO 1618, EXTENDING JUST ABOVE S-18L AND DOWN OVER LAP JOINT AT S-20L WITH REPAIR TRIPLER .056 INCH THICK BELOW LAP JOINT.  STRINGER S-19L REPAIRED WITH ADAPTATION OF SRM 53-00-03 REPAIR.  RESULTED IN MAJOR REPAIR MRA NR 109.
